# SDR UIEA2014042200156

- Difficulty date: April 22, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 73,775 hours, 18,600 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: 43367310044126
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT FUEL PUMP WON’T TURN OFF.  REPLACED BOOST PUMP LT AFT SWITCH, IAW SWPM 20-84-14.  OPERATIONS CHECKED IAW AMM 28-22-03, MDDR CLEARED.
